# SDR UIEA2024022100101

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 94,955 hours, 16,130 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Rt Nr 7 Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISBOND - RH WING #7 SPOILER LWR SURFACE, AT INBD EDGE, T/E EDGE( 1) PERFORM INTERIM REPAIR AT #7 SPOILER INBD SIDE T/E AREA, REFER TO EGAT EI T2024A57M-294 REV 1. 2) CONDITION CHECK IS SATISFACTORY )
